# SDR AALA202107075469

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 65,925 hours, 24,967 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 1712
- Condition: Malfunctioned
- Location: Apu
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR PREVALENT IN CABIN FROM ENVIRONMENTAL SYSTEM. MOST NOTICEABLE WITH APU BLEED ON. DISSIPATES SOMEWHAT WITH ENGINE BLEED SOURCE.  FOUND OIL LEAKS FROM THE APU FAN OIL COOLING AND THE APU OIL COOLER. MAINTENANCE REPLACED THE APU FAN OIL COOLING PER AMM 49-52-51 AND REPLACED THE APU OIL COOLER PER AMM 49-91-44. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.
